Authors: | Dragović, Vladimir Gajić, Borislav |
Title: | Four-dimensional generalization of the Grioli precession |
Journal: | Regular and Chaotic Dynamics |
Volume: | 19 |
Issue: | 6 |
First page: | 656 |
Last page: | 662 |
Issue Date: | 1-Jan-2014 |
Rank: | M22 |
ISSN: | 1560-3547 |
DOI: | 10.1134/S1560354714060045 |
Abstract: | A particular solution of the four-dimensional Lagrange top on e(4) representing a four-dimensional regular precession is constructed. Using it, a four-dimensional analogue of the Grioli nonvertical regular precession of an asymmetric heavy rigid body is constructed. |
Keywords: | four-dimensional Lagrange case | Grioli precession | rigid body dynamics |
Publisher: | Springer Link |
Project: | Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.